Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 110, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 18, 2011, 7:03 PM CDT for Fond du Lac County, Wisconsin. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 18, 2011, 7:03 PM CDT (00:03 UTC)
- Expired
- Jul 18, 2011, 7:45 PM CDT
- In force
- 42 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Fond du Lac County, WI
The radar
The Milwaukee radar (KMKX), 85 km from the middle of the area, began a volume at 00:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 18, 7:25 PM CDT | TSTM WND DMG | Brandon, WI | BUILDING IN BRANDON AREA SUSTAINED WIND DAMAGE. SHEET METAL WAS BLOWN THROUGH THE AIR. TIME IS ESTIMATED BASED ON RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 18, 6:18 PM CDT | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 0.1 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4869 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 539 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 4.5
The text
As transmitted, in the capitals the NWS used until 2016.
642
WUUS53 KMKX 190003
SVRMKX
WIC039-190045-
/O.NEW.KMKX.SV.W.0110.110719T0003Z-110719T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
703 PM CDT MON JUL 18 2011
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN FOND DU LAC COUNTY IN EAST CENTRAL WISCONSIN...
* UNTIL 745 PM CDT
* AT 700 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES
EAST OF RUSH LAKE...OR 8 MILES NORTHEAST OF RIPON...AND MOVING
SOUTH AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
RIPON...ROSENDALE...BRANDON...OAKFIELD...WEST ROSENDALE...
FAIRWATER...LAMARTINE...LAGODA...ALTO AND OAK CENTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4363 8849 4364 8888 4364 8889 4390 8889
4390 8854
TIME...MOT...LOC 0003Z 354DEG 30KT 4390 8873
WIND...HAIL 60MPH 1.00IN
$$
HENTZ4 follow-up statements
743
WWUS53 KMKX 190008
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
708 PM CDT MON JUL 18 2011
WIC039-190045-
/O.CON.KMKX.SV.W.0110.000000T0000Z-110719T0045Z/
FOND DU LAC WI-
708 PM CDT MON JUL 18 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN FOND
DU LAC COUNTY UNTIL 745 PM CDT...
AT 705 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF ROSENDALE TO
RUSH LAKE...MOVING SOUTH AT 30 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
ROSENDALE AROUND 715 PM CDT.
BRANDON AROUND 725 PM CDT.
OAKFIELD AROUND 735 PM CDT.
OTHER LOCATIONS IMPACTED BY SEVERE THUNDERSTORMS INCLUDE WEST
ROSENDALE...FAIRWATER...LAMARTINE...LAGODA...ALTO AND OAK CENTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4363 8849 4364 8888 4364 8889 4390 8889
4390 8854
TIME...MOT...LOC 0008Z 352DEG 26KT 4387 8858 4388 8885
WIND...HAIL 60MPH 1.00IN
$$
GEHRING867
WWUS53 KMKX 190019
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
719 PM CDT MON JUL 18 2011
WIC039-190045-
/O.CON.KMKX.SV.W.0110.000000T0000Z-110719T0045Z/
FOND DU LAC WI-
719 PM CDT MON JUL 18 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN FOND
DU LAC COUNTY UNTIL 745 PM CDT...
AT 719 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM FOND DU LAC AIRPORT TO RIPON...
MOVING SOUTH AT 30 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
BRANDON AROUND 730 PM CDT.
OAKFIELD AROUND 735 PM CDT.
OTHER LOCATIONS IMPACTED BY SEVERE THUNDERSTORMS INCLUDE LAMARTINE...
FAIRWATER...LAGODA...ALTO AND OAK CENTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4363 8849 4364 8888 4364 8889 4390 8889
4390 8854
TIME...MOT...LOC 0020Z 352DEG 26KT 4378 8856 4379 8883
WIND...HAIL 60MPH 1.00IN
$$
GEHRING992
WWUS53 KMKX 190033
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
733 PM CDT MON JUL 18 2011
WIC039-190045-
/O.CON.KMKX.SV.W.0110.000000T0000Z-110719T0045Z/
FOND DU LAC WI-
733 PM CDT MON JUL 18 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN FOND
DU LAC COUNTY UNTIL 745 PM CDT...
AT 728 PM CDT...LOCAL LAW ENFORCEMENT REPORTED SHEET METAL REMOVED
FROM A BUILDING NEAR BRANDON. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM OAKFIELD TO BRANDON...MOVING SOUTH AT 30 MPH.
SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF WESTERN FOND
DU LAC COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4363 8849 4364 8888 4364 8889 4390 8889
4390 8854
TIME...MOT...LOC 0032Z 352DEG 26KT 4369 8854 4370 8881
WIND...HAIL 60MPH <.75IN
$$712
WWUS53 KMKX 190045
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
745 PM CDT MON JUL 18 2011
WIC039-190055-
/O.EXP.KMKX.SV.W.0110.000000T0000Z-110719T0045Z/
FOND DU LAC WI-
745 PM CDT MON JUL 18 2011
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN FOND DU LAC COUNTY HAS
EXPIRED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THESE
THUNDERSTORMS.
LAT...LON 4363 8849 4364 8888 4364 8889 4390 8889
4390 8854
TIME...MOT...LOC 0045Z 352DEG 26KT 4360 8852 4361 8879
$$
GEHRINGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 3:32 PM CDT, 3 hours 31 minutes earlier.
Area forecast discussion, Jul 18, 3:32 PM CDT, 3 hours 31 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
332 PM CDT MON JUL 18 2011
.SHORT TERM...
TONIGHT AND TUESDAY...FORECAST CONFIDENCE...LOW TO MEDIUM.
THE BEST CHANCE FOR THUNDERSTORMS MAKING IT INTO THE COUNTY WARNING
AREA /CWA/ WILL BE THIS EVENING THROUGH AROUND MIDNIGHT.
THUNDERSTORMS IN NORTHERN WI SHOULD DRIFT SOUTHWARD INTO SOUTHERN WI
THIS EVENING. THESE STORMS WOULD BE SLIGHTLY AHEAD OF A TROUGH THAT
IS MAKING ITS WAY SOUTHWARD INTO SOUTHERN WI OVERNIGHT. BEHIND THE
TROUGH THERE WILL BE A WIND SHIFT AND SLIGHTLY LOWER DEWPOINTS.
THERE IS NOT A LOT OF UPPER FORCING WITH THE TROUGH TO TRIGGER
THUNDERSTORMS...SO EXPECTING IT TO BE PRETTY UNEVENTFUL.
THAT SAID...IF STORMS WERE TO DEVELOP UPSTREAM AND BE
ELEVATED...THEY COULD BE SUSTAINED IN THE HIGH-CAPE...WELL-CAPPED
ENVIRONMENT OVERNIGHT. THERFORE...KEPT SLIGHT CHANCE POPS IN AFTER
MIDNIGHT.
TROUGH/FRONT SINKS JUST SOUTH OF WI/IL BORDER AND ALSO INTO FAR
WESTERN WI. WE COULD BE ON THE EASTERN/NORTHERN FRINGE OF ANY
CONVECTION THAT RIDES ALONG THE FRONT. THEREFORE...CHANCE POPS IN
SOUTHWEST CWA...MAINLY TUE MORNING.
HEAT STILL THE STORY IN WESTERN HALF OF CWA TUE...WITH HEAT INDICES
EXPECTED IN THE LOW 100S ONCE AGAIN. KEPT HEADLINES AS THEY WERE.
FOR EASTERN CWA...HEAT INDICES EXPECTED IN THE UPPER 90S SINCE HIGHS
EXPECTED IN THE UPPER 80S AND DEWS IN THE LOWER 70S...NOT QUITE
CRITERIA. THEREFORE...NO HEAT ADVY ISSUED.
TUESDAY NIGHT THROUGH THURSDAY...MEDIUM TO HIGH FCST CONFIDENCE
LOW PRESSURE WILL ORGANIZE OVER THE NRN PLAINS TUE NT AND MOVE
INTO SWRN ONTARIO CANADA ON WED. THIS WILL AID IN THE NWD MOVEMENT
OF THE STALLED FRONTAL BOUNDARY THAT WILL BE NEAR THE WI/IL BORDER
ON TUE. KEPT SLIGHT CHANCES FOR THUNDER NORTH OF KMSN AND KMKE FOR
TUE NT WHERE LOW LEVEL WARM ADVECTION AND LESS CAPPING WILL BE
MORE PREVALENT.
BREEZY SWLY WINDS TO PREVAIL ON WED AS STRONG SFC LOW MOVES INTO
SRN CANADA. SUNNY SKIES EXPECTED UNDER STRONG CAPPING BUT MIXING
WILL BE ABLE TO EXTEND TO NEAR 850 MB. THUS EXPECT DEWPOINTS TO
MIX OUT AND DROP INTO THE LOWER 70S OR POSSIBLY THE UPPER 60S.
THIS WILL ALLOW HIGH TEMPS TO RISE INTO THE UPPER 90S. HEAT INDICES
WILL RANGE FROM 100 TO 110.
FOR THU...THE TRAILING COLD FRONT WILL MOVE ACROSS SRN WI BUT UPPER
DYNAMICS WELL TO THE NORTH IN CANADA AND CAPPING WILL BE AN ISSUE.
WENT WITH SLIGHT CHANCE POPS FOR THUNDER. DEWPOINTS SHOULD BEGIN
TO DROP IN THE AFTERNOON WHICH WOULD ALLOW TEMPS TO CLIMB HIGHER.
EXCESSIVE HEAT WARNING TO CONTINUE FOR SOUTH CENTRAL AND WRN
PORTIONS OF SE WI THROUGH THU EVENING. ERN WI WILL EVENTUALLY NEED
EITHER A HEAT ADVISORY OR POSSIBLE AN EXCESSIVE HEAT WARNING FOR
WED THROUGH THU EVENING.
.LONG TERM...
FRIDAY THROUGH MONDAY...MEDIUM FCST CONFIDENCE
LOW PRESSURE TO ONCE AGAIN DEVELOP OVER THE NRN PLAINS ON FRI AND
MOVE NEWD INTO CANADA FOR THE WEEKEND. FRONTAL BOUNDARY WILL
RETURN AS A WARM FRONT FOR FRI NT AND SAT FOLLOWED BY A COLD FRONT
FOR SUN. THUS TSTORM CHANCES THROUGH THIS PERIOD WITH VERY WARM
AND HUMID CONDITIONS. HIGH PRESSURE AND MORE SEASONAL CONDITIONS
EXPECTED FOR MONDAY.
&&
.AVIATION...BEST CHANCE FOR THUNDERSTORMS WILL BE THIS EVENING AT
ALL THE TAF SITES...ALTHOUGH ONLY JUST A CHANCE. THEN PROBABLY DRY
THROUGH THE PERIOD FROM MADISON AND EASTWARD. CAN/T RULE OUT A ROGUE
AREA OF THUNDERSTORMS THAT COULD FORM ALONG THE TROUGH/FRONT IN THE
VICINITY OF SOUTHERN WI/NORTHERN IL THAT COULD CLIP SOUTHWEST OR
SOUTHERN WI LATE TONIGHT INTO TUE MORNING.
LIGHT WINDS WITHIN THE TROUGH CROSSING SOUTHERN WI TONIGHT INTO TUE
MORNING. AREAS OF FOG LIKELY TONIGHT...ESPECIALLY INLAND AND LOW
LYING AREAS...AND WHERE THERE WAS RAIN DURING THE DAY TODAY. NOT
SURE HOW DENSE...BUT LIFR VSBY/CIG CONDITIONS POSSIBLE. THEN VFR
CLOUDS/VSBYS EXPECTED LATE TUE MORNING THROUGH THE TAF PERIOD.
&&
.MARINE...
TIGHT PRESSURE GRADIENT OVER SOUTHERN WI THIS AFTERNOON CAUSING
GUSTY WEST WINDS INTO LOW-END SMALL CRAFT ADVY CRITERIA...ESPECIALLY
CLOSER TO SHORE. ISSUED SMALL CRAFT ADVY UNTIL 02Z WHEN MIXING WANES
AND PRESSURE GRADIENT GRADUALLY RELAXES.
HAZE TO CONTINUE OVER THE NEARSHORE WATERS AS WESTERLY WINDS PUSH
HIGH DEW POINT AIR OUT OVER THE RELATIVELY COOLER LAKE WATERS.
THUNDERSTORMS ARE A POSSIBILITY THROUGH THE LATE EVENING AS A COOL
FRONT/TROUGH DROPS THROUGH REGION...SHIFTING WINDS TO THE NORTHEAST.
SOME AREAS OF DENSE FOG COULD DEVELOP...BUT KEEPING THE HAZE MENTION
UNLESS FOG ACTUALLY FORMS.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...EXCESSIVE HEAT WARNING UNTIL 9 PM CDT THURSDAY FOR WIZ046-047-
056>058-062>064-067>070.
HEAT ADVISORY UNTIL 10 PM CDT THIS EVENING FOR WIZ051-052-059-
060-065-066-071-072.
LM...SMALL CRAFT ADVISORY UNTIL 9 PM CDT THIS EVENING FOR LMZ644>646.
&&
SHORT/LONG TERM...20
VERY SHORT TERM/AVIATION/MARINE...13Hazardous weather outlook, Jul 18, 6:38 PM CDT, 25 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 638 PM CDT MON JUL 18 2011 WIZ046-047-051-052-056>060-062>072-192345- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 638 PM CDT MON JUL 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO MOVE FROM CENTRAL WISCONSIN INTO PORTIONS OF SOUTHERN WISCONSIN THIS EVENING. SOME OF THE STORMS COULD BE SEVERE...PRODUCING DAMAGING WINDS AND LARGE HAIL. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THE ENTIRE AREA UNTIL MIDNIGHT. DANGEROUS HEAT AND HUMIDITY WILL CONTINUE WITH HEAT INDICES FROM 95 TO 105 DEGREES THIS EVENING AND REMAINING IN THE 80S FOR MUCH OF THE NIGHT. AN EXCESSIVE HEAT WARNING CONTINUES FOR SOUTH CENTRAL WISCONSIN AND WESTERN PORTIONS OF SOUTHEAST WISCONSIN. A HEAT ADVISORY REMAINS IN EFFECT FOR THE REMAINDER OF SOUTHEAST WISCONSIN THROUGH 10 PM CDT TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY AN EXTENDED PERIOD OF DANGEROUS HOT AND HUMID CONDITIONS IS EXPECTED FOR THE WEEK. AN EXCESSIVE HEAT WARNING IS IN EFFECT AT LEAST UNTIL THURSDAY FOR SOUTH CENTRAL WISCONSIN AND WESTERN PORTIONS OF SOUTHEAST WISCONSIN. FAR SOUTHEAST WISCONSIN WILL SEE A BRIEF BREAK IN THE DANGEROUS HEAT ON TUESDAY BUT IT WILL RETURN FOR WEDNESDAY AND THURSDAY. AFTERNOON AND EARLY EVENING HEAT INDEX VALUES ARE EXPECTED TO RANGE FROM 95 TO 110 DEGREES THIS WEEK...WITH MUGGY NIGHT TIME LOWS IN THE 70S. SMALL CHANCES OF THUNDERSTORMS ARE FORECAST AS A FRONTAL BOUNDARY REMAINS IN THE VICINITY OF SOUTHERN WISCONSIN AND LAKE MICHIGAN FOR TUESDAY AND TUESDAY NIGHT. A COUPLE MORE FRONTAL BOUNDARIES WILL MAINTAIN CHANCES OF THUNDERSTORMS FROM THURSDAY THROUGH THE WEEKEND. IN ADDITION...WEATHER CONDITIONS THAT ARE CONDUCIVE TO UNHEALTHY AIR QUALITY WILL LINGER FOR THE WEEK. A PERIOD OF SUNNY SKIES...HOT AND HUMID CONDITIONS...LIGHT WINDS...AND NOT MUCH AIR MASS CHANGE COULD LEAD TO UNHEALTHY LEVELS OF OZONE CONCENTRATIONS. LAKE SHORE COUNTIES WILL BE MOST AFFECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED IN A FEW COUNTIES TONIGHT. LMZ643>646-192345- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 638 PM CDT MON JUL 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 9 PM FROM PORT WASHINGTON SOUTH TO WINTHROP HARBOR ILLINOIS FOR BREEZY SOUTHWEST WINDS. SCATTERED THUNDERSTORMS ARE EXPECTED TO MOVE FROM NORTHERN WISCONSIN INTO CENTRAL AND SOUTHERN WISCONSIN THIS EVENING. SOME OF THE STORMS COULD BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY SMALL CHANCES OF THUNDERSTORMS ARE FORECAST AS A FRONTAL BOUNDARY REMAINS IN THE VICINITY OF SOUTHERN WISCONSIN AND LAKE MICHIGAN FOR TUESDAY AND TUESDAY NIGHT. BREEZY AND GUSTY SOUTHWEST WINDS WILL LIKELY MEET SMALL CRAFT ADVISORY CRITERIA FOR WEDNESDAY AND EARLY WEDNESDAY EVENING AS STRONG LOW PRESSURE MOVES ACROSS SOUTHERN CANADA. A COUPLE MORE FRONTAL BOUNDARIES WILL MAINTAIN CHANCES OF THUNDERSTORMS FROM THURSDAY THROUGH THE WEEKEND. A VERY HUMID AIR MASS AND AIR POLLUTION WILL LEAD TO HAZE AND AREAS OF FOG MUCH OF THE WEEK. WWW.WEATHER.GOV/MKX MBK
In the hours before
Special weather statement, Jul 18, 5:42 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 542 PM CDT MON JUL 18 2011 WIZ051-052-058-190015- DODGE-FOND DU LAC-SHEBOYGAN- 542 PM CDT MON JUL 18 2011 ...STRONG THUNDERSTORM MOVING TOWARD LAKE WINNEBAGO...FOND DU LAC AND SHEBOYGAN... AT 537 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 38 MILES NORTH OF NORTH FOND DU LAC...MOVING SOUTHEAST AT 40 MPH AND AFFECTING PORTIONS OF OUTAGAMIE COUNTY AT THIS TIME. QUARTER SIZE HAIL...WINDS UP TO 60 MPH...CONTINUOUS CLOUD TO GROUND LIGHTNING...ARE ALL POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... MARYTOWN AND PIPE BY 630 PM CDT... CALVARY BY 635 PM CDT... ST. CLOUD AND SAINT CLOUD BY 640 PM CDT... GREENBUSH BY 650 PM CDT... DUNDEE AND CASCADE BY 700 PM CDT... BEECHWOOD BY 705 PM CDT... BATAVIA BY 710 PM CDT... IF THIS THUNDERSTORM MAINTAINS ITS CURRENT INTENSITY...OR INCREASES AS IT PROGRESSES SOUTHWARD...THEN A SEVERE THUNDERSTORM WARNING WILL LIKELY BE ISSUED FOR PORTIONS OF FOND DU LAC AND SHEBOYGAN COUNTIES. BOATERS ON LAKE WINNEBAGO SHOULD SEEK SHORE NOW!!! GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. MBK
Special weather statement, Jul 18, 6:50 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 650 PM CDT MON JUL 18 2011 WIZ047-051-052-058>060-190045- DODGE-FOND DU LAC-GREEN LAKE-OZAUKEE-SHEBOYGAN-WASHINGTON- 650 PM CDT MON JUL 18 2011 ...STRONG THUNDERSTORM MOVING INTO NORTHERN GREEN LAKE AND FOND DU LAC COUNTIES... AT 642 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 17 MILES NORTHEAST OF NORTH FOND DU LAC TO 6 MILES NORTH OF BERLIN...MOVING SOUTH AT 25 MPH. NICKEL SIZE HAIL...WINDS UP TO 50 MPH...CONTINUOUS CLOUD TO GROUND LIGHTNING...ARE LIKELY WITH THESE STORMS. * THUNDERSTORMS WILL BE NEAR... BERLIN BY 655 PM CDT... GREEN LAKE BY 715 PM CDT... ROSENDALE AND RIPON BY 720 PM CDT... FOND DU LAC AIRPORT AND FOND DU LAC BY 725 PM CDT... OAKFIELD AND BRANDON BY 740 PM CDT... CAMPBELLSPORT AND WAUPUN BY 745 PM CDT... IF THESE THUNDERSTORMS INTENSIFY FURTHER...THEN A SEVERE THUNDERSTORM WARNING MAY BE ISSUED FOR PORTIONS OF THE AREA. ALL BOATERS ON LAKE WINNEBAGO SHOULD BE IN SAFE HARBOR. GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. MBK
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 3:32 AM CDT | Marine Dense Fog Advisory | MKX | 11 hr | |
| Jul 19, 3:10 PM CDT | Heat Advisory | MKX | Fond du Lac, Green, Kenosha, Lafayette, Milwaukee, Ozaukee and 6 more | 48 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.